# SDR REXA2016020300178

- Difficulty date: February 3, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 19,392 hours, 12,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT COCKPIT FLOORBOARD SUPPORT ANGLE CC670-33199-4 TO BE CRACKED.  REMOVED CRACKED RT COCKPIT FLOORBOARD SUPPORT ANGLE & REPLACED WITH A NEW SERVICEABLE ANGLE IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 & 52-42-13-001-001-A01.
